# SDR ARWA9611006

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2424 · AC Regulator
- Part: Connector
- Condition: Loose
- Location: Nr 4 Gns
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK ON ROTATION, NR 4 GENERATOR WARNING.  DID A GO-AROUND AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION, NO DEFECTS NOTED.  FOUND NR 4 GCU CENTER CANNON PLUG LOOSE.  RECONNECTED, RAN ALL ENGINES AND CHECKED ELECTRICAL SYSTEM, OPS FOUND ALL NORMAL PER MM 24-10-0.
